# SDR AALA202210272088

- Difficulty date: October 13, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737
- Aircraft serial: 33230
- Aircraft time: 28,045 hours, 11,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOORBOARD SUPPORT BREAK ASSEMBLY LOCATED AT BS 540, RBL 24.82. REPLACED BREAK ASSEMBLY PER AARD 51-00-05.
